Thyroid UK
87,506 members102,224 posts

Change of brand of levothyroxine

Hi Was recently diagnosed with low thyroid and prescribed 50mg of thyroxine. The first two months were good I felt great hair getting better. Then I renewed my prescription and a different pharmacy gave me actavis. I am itching all over especially my head and I think I have a few hives. My heartburn had cleared up and now its back with a vengeance. My hair is like wurzel gummage. I think its the change in brand, I was on Teva. Any others experience this?

2 Replies
oldestnewest

Take the new one back to Pharmacist and request Teva brand

It's common for patients to only get along with one brand

Teva is the only lactose free Levothyroxine

2 likes
Reply

Sounds like an allergic t the fillers so tell the pharmacist to put it on your notes NOT to give you that one again but give the one who have been happy with.

Reply

You may also like...